Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/770

Title: An integrable model for undular bores on shallow water
Authors: El, G.A.
Grimshaw, Roger H.J.
Keywords: shallow water
undular bores
Whitham equations
Issue Date: 2000
Abstract: On the basis of the integrable Kaup-Boussinesq version of the shallow water equations, an analytical theory of undular bores is constructed. The problem of the decay of an initial discontinuity is considered.
Description: This is a pre-print. The definitive version: EL, G.A. and GRIMSHAW, R.H.J., 2001. Integrable shallow-water equations and undular bores. Studies in Applied Mathematics, 106(2), pp. 157-186
URI: https://dspace.lboro.ac.uk/2134/770
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
00-32.pdf164.91 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.